# SDR MALA010621

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Part number: HC716H9025000
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, NR 2 COWL FWD BULKHEAD HAS ELEVEN CRACKED STIFFENERS, (3, 12, 13, 14, 16, 17, 19, 27, 28, 29, 32).  MAINTENANCE REMOVED AND REPLACED 11 CRACKED STIFFENERS IN NR 2 NOSE COWL FWD BULKHEAD NR 3, 12, 13, 14, 16, 17, 19, 27, 28, 29, 32 WITH BULK STIFFENERS P/N HC716H9025-000 AND P/N HC716H0022-210 IAE BAE SRM 54-10-11-201 AND BAE SRM 51-41-00-1.
